Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 21, Issue 2, 2005
Metadata
 

A Simplified Proof of Desingularization and Applications
Ana María Bravo, Santiago Encinas and Orlando Villamayor U.
pp. 349–458
Abstract | Full-Text PDF (663 KB) | Metadata

Some Remarks on the Weak Maximum Principle
Marco Rigoli, Maura Salvatori and Marco Vignati
pp. 459–481
Abstract | Full-Text PDF (195 KB) | Metadata

Dyadic BMO on the bidisk
Óscar Blasco and Sandra Pott
pp. 483–510
Abstract | Full-Text PDF (239 KB) | Metadata

Estimates of BMO type for singular integrals on spaces of homogeneous type and applications to hypoelliptic PDEs
Marco Bramanti and Luca Brandolini
pp. 511–556
Abstract | Full-Text PDF (331 KB) | Metadata

Extreme cases of weak type interpolation
Evgeniy Pustylnik
pp. 557–576
Abstract | Full-Text PDF (192 KB) | Metadata

A Generalized Sharp Whitney Theorem for Jets
Charles Fefferman
pp. 577–688
Abstract | Full-Text PDF (705 KB) | Metadata

Corrigenda: $(n,2)$-sets have full Hausdorff dimension (Rev. Mat. Iberoamericana 20 (2004), no. 2, 381-393)
Themis Mitsis
pp. 689–692
Abstract | Full-Text PDF (77 KB) | Metadata

Corrigenda: On the product theory of singular integrals (Rev. Mat. Iberoamericana 20 (2004), no. 2, 531-561)
Alexander Nagel and Elias M. Stein
pp. 693–694
Abstract | Full-Text PDF (52 KB) | Metadata